EconPapers    
Economics at your fingertips  
 

The integral limit theorem in the first passage problem for sums of independent nonnegative lattice variables

Yuri P. Virchenko and M. I. Yastrubenko

Abstract and Applied Analysis, 2006, vol. 2006, 1-12

Abstract:

The integral limit theorem as to the probability distribution of the random number ν m of summands in the sum ∑ k = 1 ν m ξ k is proved. Here, ξ 1 , ξ 2 , … are some nonnegative, mutually independent, lattice random variables being equally distributed and ν m is defined by the condition that the sum value exceeds at the first time the given level m ∈ ℕ when the number of terms is equal to ν m .

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/056367.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/056367.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:056367

DOI: 10.1155/AAA/2006/56367

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:056367